# SDR AU000869

- Difficulty date: July 21, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 83963
- Condition: Faulty
- Location: Elevator Tab
- Part time: 905 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM ACTUATOR (HSTA) FAULTY. NR 1 CHANNEL MOTOR FAULTY.
